# SDR DALA2024030503011

- Difficulty date: March 4, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 61,164 hours, 31,887 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: UNKNOWN
- Condition: Damaged
- Location: Frms 72-75
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3126 DAMAGED DOUBLER AND ELONGATED HOLES AT REAR FUSELAGE, SKIN PANEL BTW FR72 & FR75, BTW S-31LH & S-31RH. CORRECTIVE ACTION: REPAIRED PER ERA 611458-14. (0229810)
